# SDR UIEA200500046

- Difficulty date: April 4, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Engine: Ge CF650E2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drain Mast
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FIRM LANDING ON TOUCH DOWN, ON WALK AROUND, AFTER PARKING, NOTICED NR 3 ENGINE IAW MM.  NO FURTHER DAMAGE NOTED.  ALSO ALIGNMENT MARKS ON STRUT DOORS ARE ALIGNED AND NO DAMAGE TO CANOES OR TAIL SECTION OF AIRCRAFT FOUND.  REPLACEMENT COWLS OR SLEEVES IS NOT NECESSARY.  DAMAGED NR 3 DRAIN MAST TRANSFERRED TO DMI.
